Abdominal ache

Hi

Just wondering if lower abdominal pain is a symptom of OC or chemotherapy. Mum didn't have treatment this week as they thought she had a water infection. Her urine sample is all clear but the dull ache is still there especially when sitting down. It gets worse as the day goes on. Has anyone had anything like this? I've been to the GP and she suggested paracetamol.

Thanks

Chris

5 Replies

oldestnewest
  • Hi Chris,

    Could be a number of reasons and not necessarily sinister,I would suggest you speak to the nurse on here or consult your Mums team,

    Good you are on the ball,but don't worry until you get further advice,

    Carolexx

  • Hi Chris I had all sorts of aches and weird abdo feelings plus bowels which didn't know if they were coming or going! Probably an effect of chemo but my policy was to tell the Onc everything and let them decide what might be significant. Hope your Mum feels better soon xx L

  • I have pain too, however it has been described as a wad of scar tissue from surgery. I was tested for a UTI among other things that were clear. Now my hernia is pressing on it so lots of painkillers. Paracetamol was quite helpful initially.

    So potentially not related directly to OC

    LA

  • Thank you paracetamol did the trick in the end. All ok for now

    Thanks

    Chris

  • Hi Chris, I am a week before final chemo and each time I have had pain in my legs and abdomen. I was concerned but my onc. assured me that my scan was all clear and that it would be the chemo and not to forget that a hysterectomy is big surgery and that my body is still healing. I would suugest that your mum speak to her oncologist. Hope her symptoms ease soon. Jill x

You may also like...